# SDR DHL2008764504

- Difficulty date: May 19, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C CHECK REF N/R 098180, DENT AT MAIN CABIN FRAME BS 680 BETWEEN STR 16 AND 17R.  FABRICATED REPAIR IAW B727 SRM 51-40-3 FIG1 AND 53-10-2 FIG3 MATERIAL 7075-T6 .050 INCH DIM 7 1/8 INCH BY 5 1/4 INCH PO NR 9006742.
